MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. GUARDIAN II; HEMOSTASIS VALVE

VASCULAR SOLUTIONS, INC. GUARDIAN II; HEMOSTASIS VALVE
Model Number 8210
Health Effect - Clinical Code ST Segment Elevation (2059)
Date of Event 05/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
A guardian ii device was used in a patient procedure.The physician was working on an rca lesion and had a guidewire and guidelines in place as it was used a large air bubble went down the right coronary artery.Patient became symptomatic with st elevation.The patient was fine in the end but required vasodilators.

Brand Name
GUARDIAN II
Common Device Name
HEMOSTASIS VALVE
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key5704107
Report Number2134812-2016-00039
Device Sequence Number16315199
Product Code DTL
UDI-Device IdentifierM20682100
UDI-PublicM20682100
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K092711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2019
Device Model Number8210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2016
Initial Report FDA Received Date06/07/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;